Mean Ergodic Theorems in Symmetric Spaces of Measurable Functions

M. Muratov, Yu Pashkova, B. Z. Rubshtein

Research output: Contribution to journalArticlepeer-review


Abstract: Let $$\mathbf{E}=\mathbf{E}(\Omega,\mathcal{F},\mu)$$ be a symmetric Banach space of measurable functions on a measure space $$(\Omega,\mathcal{F},\mu)$$. We prove a version of Mean (Statistical) Ergodic Theorem for Cesáro averages $$A_{n,T}f=1/n\sum_{k=1}^{n}T^{k-1}f$$, $$f\in\mathbf{E}$$, while operators on $$\mathbf{E}$$ are induced by positive absolute contraction in $$\mathbf{L}_{1}+\mathbf{L}_{\infty}=(\mathbf{L}_{1}+\mathbf{L}_{\infty})(\Omega,\mathcal{F},\mu)$$.

Original languageEnglish
Pages (from-to)949-966
Number of pages18
JournalLobachevskii Journal of Mathematics
Issue number5
StatePublished - 1 May 2021


  • Cesáro averages
  • absolute contractions
  • conservative and strictly conservative operators
  • ergodic theorems
  • norm convergence
  • symmetric spaces

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Mean Ergodic Theorems in Symmetric Spaces of Measurable Functions'. Together they form a unique fingerprint.

Cite this